# SDR R61A2022051200340

- Difficulty date: April 27, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N745YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000670
- Aircraft time: 11,869 hours, 7,854 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17086668405
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK LEVEL 2 CORROSION FOUND ON CF 3 WASTE DOOR OUTER SKIN. DOOR WAS REMOVED AND REPLACED IAW AMM 21-10-01
